MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83779
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1-initial reporter facility name: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The pouch was returned, and it was observed that the pouch information matches with the complaint information.Only the main coil was returned for the analysis, and it was totally bent and stretched, and it was observed detached at the zap tip and coil arm section.No more damages were observed.The functional inspection could not be performed due only the main coil was returned for the analysis.
 
Event or Problem Description
Reportable based on device analysis completed on 07nov2023.It was reported that the coil could not advance and withdrawn from the catheter.The target lesion was located in the pulmonary arteriovenous.A 4mmx15cm interlock coil was selected for use.During the procedure, when the second coil was deployed, it was noted that the coil could not advance in the middle of the catheter and was difficult to remove.After repeated adjustment, the coil got dislodged in the catheter.The coil was removed together with the catheter and the procedure was completed with another of same device.No complications were reported, and patient was stable post procedure.However, device analysis revealed that the coil detached at the zap tip and coil arm section.

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18232006
Report Number2124215-2023-63778
Device Sequence Number14247294
Product Code KRD
UDI-Device Identifier08714729764960
UDI-Public08714729764960
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2024
Device Model Number83779
Device Catalogue Number83779
Device Lot Number0027428965
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight68 KG